arrow
Volume 17, Number 3
Previous Issue Next Issue

Xing-Ye Yue, Li-Shang Jiang & Tsi-Min Shih

J. Comp. Math., 17 (1999), pp. 225-232.

Preview Full PDF 1596 18452 Abstract

Ping-Qi Pan

J. Comp. Math., 17 (1999), pp. 233-242.

Preview Full PDF 1724 18773 Abstract

Yu-Jiang Wu

J. Comp. Math., 17 (1999), pp. 243-256.

Preview Full PDF 1646 18384 Abstract

Zhong-Xiao Jia

J. Comp. Math., 17 (1999), pp. 257-274.

Preview Full PDF 1690 18970 Abstract

Guo-Qiang He & Lin-Xian Liu

J. Comp. Math., 17 (1999), pp. 275-284.

Preview Full PDF 1621 18302 Abstract

Kaitai Fang & Zukang Zheng

J. Comp. Math., 17 (1999), pp. 285-292.

Preview Full PDF 1780 18537 Abstract

Xiu-Min Shao & Zhi-Ling Lan

J. Comp. Math., 17 (1999), pp. 293-306.

Preview Full PDF 1650 18309 Abstract

Zi-Luan Wei

J. Comp. Math., 17 (1999), pp. 307-314.

Preview Full PDF 1566 18373 Abstract

Qi-Nian Jin & Zong-Yi Hou

J. Comp. Math., 17 (1999), pp. 315-326.

Preview Full PDF 1576 18251 Abstract

Jie-Quan Li & Shu-Li Yang

J. Comp. Math., 17 (1999), pp. 327-336.

Preview Full PDF 1620 18181 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard